Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Will diane35 tablet cause delay in menstrual cycle ?

i was told by my gynaec to take diane 35 for 3cycles,till three cycles i got my periods normal and this is the fourth month and i have not got my periods so far,i was told to stop diane35 after date was 29 and i have still not got im very tense as i soon wish to concieve,i went for pregnancy test also and its negative
Asked On : Fri, 3 Jun 2011
Answers:  1 Views:  467
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Nothing to worry,gradually your period will be normal,
Wait for few days.
Please not that you do not have any thyroid problem or heavy weight,if it is there you have to go for thyroid testok and bye.
Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor